PROGRAMME FOR PRESENTATIONS, EVA London, HYBRID MODE, 8-12 July 2024 5-Day Conference with 20 minutes per speaker (20 minutes per session)

Monday, 8th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes	
	Greet from 9.30am			In person SYMPOSIUM	Chairs: Tula Giannini & Jonathan Bowen	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees	
INTRO	10.00am	10.10am	INTRO	Graham Diprose Jonathan Bowen Tula Gianini	CONFERENCE INTRO & SYMPOSIUM History and Future of Computer Art (1)	IN PERSON	
S1	10.10am	10.50am	Paper 0946 SYM 01	Catherine Mason		Independent, UK IN PERSON	
S2	10.50am	11.30am	Paper 0946 SYM 02	Ann Borda	Serious Games Embracing Activism and Al: A transformative shift	The Alan Turing Institute, London, UK IN PERSON	
	11.30am	11.50noon		20 Minute BREAK Tea and Coffee	History and Future of Computer Art (2) Chair: Jonathan Bowen		
\$3	11.50am	12.30pm	Paper 0946 SYM SYM 03	Tula Giannini	The Intersection of Arts and Computational Culture: Tangible and digital realms	Pratt Institute, New York, USA IN PERSON	
S4	12.30pm & 12.50pm	12.50pm & 13.10pm	Full Paper 9200 SYM 04	Nick Lambert & Sean Clark	Computer Arts Society: Charting present to future & The EVA London Conference Archive	Computer Arts Society IN PERSON	
BREAK	13.10pm	13.50pm		40 Minute LUNCH BREAK	AI and Embodiment Chair: TBA		
P1	13.50pm	14.10pm	Full Paper	Giuliano Gaia et al.	Ethical AI and Museums:	IN PERSON	
P2	14.10pm	14.30pm	3237 Full Paper 3404	Susan Hazan	Challenges and New Directions What is new in AI – more of the same or an AGI breakthrough?	IN PERSON	
Р3	14.30pm	14.50pm	Full Paper 1515	Carl Hayden-Smith	Holotechnica: Exploring the Nexus of Altered States and Altered Traits:	IN PERSON	
P4	14.50pm	15.10pm	Full Paper 8075+ Demo Into Break	Leslie Deere	Movement Matters: Embodied Expression in VR	IN PERSON	
BREAK	15.10pm	15.30pm	Demo	20 Minute BREAK	Digital Ethics, Models and Participation Chair: TBA		
Р5	15.30pm	15.50pm	Pres Only Was Short Paper 9250	Najam-Ul Assar	Ethical Framework and Concerns surrounding the Digitization of Indigenous Peoples' Heritage	IN PERSON	
Р6	15.50pm	16.10pm	Full Paper 7746	Oliver Gingrich, Daniel Hignell-Tully, Claire Grant, Alain Renaud and Dominik Havsteen- Franklin	KIMA: NOISE MAP - Participatory Online Art on the effect of Noise on Health	HYBRID SESSION	
P7	16.10pm	16.30pm	Pres Only Was Full Paper 6471	Gillian Rhodes and Najam Ul-Assar	Mapping the Digital Arts Industry in Pakistan	IN PERSON	
P8	11.20pm	11.40am	Full Paper 1105	Dominik Lengyel and Catherine Toulouse	The Challenges of a Tactile Model with Scientific Uncertainty	HYBRID SESSION	
Р9	16.50pm	17.10pm	Full Paper 2660 & Demo into Break	Bahman Fakouri and Megan Smith	Walking in the Cold: Al-Generated Depictions of Warming Permafrost	HYBRID SESSION or IN PERSON	
	17.10pm	17.15pm	DAY CLOSE	Graham Diprose	CHAIR'S CLOSING WORDS Invite to Book Launch	IN PERSON	
BREAK	17.15pm	18.00pm	Demo	45 Minute BREAK	Chairs: Nick Lambert & Graham Diprose		
EVE	18.00pm	19.00pm		Helen Desmond Terrence Masson Moshe Caine and other chapter authors	Two Book Launches: (1) The Arts and Computational Culture: Real and Virtual Worlds	HYBRID SESSION	
				Catherine Mason	(2) Creative Simulations: George Mallen and the Early Computer Arts Society	IN PERSON	
P10	19.00pm	19.20pm	Full Paper 0027	Jonathan Bowen and Jack Copeland	Turing, Warhol, and Monroe: Development of <i>The Turing Guide</i> cover	HYBRID SESSION	
	19.20pm	20.30pm			Refreshments and Reception		

Talk No.	Start	End Time	E/Chair	Author(s)	Tonic	Notes	
Talk No.	Time	End Time	E/Chair	Author(s)	Торіс		
	Greet from 9.30am				China Session	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees	
	10.00am	10.15am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	China Session Welcome: Jonathar		
P11	10.15am		Full Paper 5641	Sean Clark & Yi Ji <i>PLUS</i>	Chinese Perspectives on AI in Art and Design Education	UK BCS & Guangdong University of Technology	
P11	HYBRID WITH CHINA		Full Paper 5641	Prof. Xiangshi Ren. (Kochi University of Technology) Xiaoying Tang (Guangdong University of Technology),	Chinese Perspectives on Al in Art and Design Education	UK BCS & Guangdong University of Technology and Kochi University of Technology	
P11	1 Hour	11.15am	Full Paper 5641	All above speakers	China Panel Discussion and Q&A	UK BCS & Guangdong University of Technology and Kochi University of Technology	
BREAK	11.15am	11.30am		15 Minute BREAK Tea and Coffee	Digital Herita Chair: TBA	ge	
P12	11.30am	11.50am	Full Paper 6095	Minliang Bai, Congxiao Sang, Tingting Wei, Yi Ji, Sean Clark and Xiuhong Li	Research on the Interactive Learning Mode of Intangible Cultural Heritage Interactive Video Based on Digital Narrative Theory	HYBRID UK BCS & Guangdong University of Technology	
P13	11.50am	12.10pm	Full Paper 9322	Zheng Wang, Xiaolin Zhang and Ze Gao	Evaluating the Impact of Artificial Intelligence Generative Technologies on Representations and Artistic Creation in Women's Books (Nüshu)	ONLINE Nanyang Technological University & University of Auckland Hong Kong Polytechnic University	
P14	12.10pm	12.30pm	Full Paper 4955	Mengyao Guo, Yuan Zhuang, Feng Gao and Ze Gao	The Depth and Complexity of Traditional Painting Versus Al- Generated Art: A Comparative Analysis Using Van Eyck's Arnolfini Portrait	ONLINE Peking University Shandong University Harbin Institute of Technology (Shenzhen) Hong Kong Polytechnic University	
P15	12.30pm	12.50pm	Full Paper 6871	Hin Nam Fong	Landscape Seeing: An immersive stylistic visualisation of 3D scans of Nam Cheong Park	ONLINE City University of Hong Kong	
BREAK	12.50pm	13.40pm		50 Minute LUNCH BREAK	Immersive Art and f Chair: TBA	Museums	
P16	13.40pm	14.00pm	Full Paper 8532	Racelar Ho, Sarah Vollmer, Xiaolong Zheng	Subverting Syntax: Experimental Narratives from the Post-Lingnan School of Painting	HYBRID In Person BCS (York Uni Canada) & Guangxi Normal University, China	
Keynote 1	14.00pm	14.40pm	KEYNOTE	David Hanson	ABOUT Figurative Arts with Cognitive Science and Robotics Engineering. Chair: TBA	Hanson Robotics	
P17	14.40pm	15.00pm	Short Paper 3398	Shupeng Chen, Huan Fan, Jonathan Bowen	Indoor Tourist and Digital Scenery: Rethinking the Chengdu Immersive Art Gallery	IN PERSON OR HYBRID BCS & Sichuan University, China	
P18	15.00pm	15.20pm	Full Paper 6942	Xiaoyue Zhang	The Status and Challenges of Online Exhibitions in Art Museums in China - Based on	IN PERSON OR ONLINE Dundee University Scotland Chair: TBA	
P19	15.20pm 15.40pm	15.40pm 16.00pm	Full Paper 7636	20 Minute BREAK Elke Reinhuber, Benjamin Seide	Generative Reality Eternalising a Unique Construction in VR: Shek Kip Mei Park fountain in Hong Kong	IN PERSON School of Creative Media, City University of Hong Kong, Nanyang Technological University	
P20	16.00pm	16.20pm	Full Paper 8970	Mingyong Cheng	From Ink to Pixels: A study on the fusion of traditional Chinese landscape painting and digital media art	ONLINE University of California San Diego	
P21	16.20pm	16.50pm	Short Paper 9445 &	Ashley Wong Andrew Crowe	LuYang - DOKU, The Binary World. A Networked Live Motion Capture Performance Between	IN PERSON. Chinese University of Hong Kong & MetaObiects	
P22	16.50pm	17.10pm	Full Paper 8970 & Demo in break	Mingyong Cheng & Zetao Yu	Domy Reverie: A Journey Through Real and Al-Generated Realities		
	17.10pm	17.15 pm	DAY CLOSE	CHAIR'S CLOSING WORDS	Invite to Evening Event		
BREAK	17.20pm	18.00pm	Demo	40 Minute BREAK	China Session 2		
	18.00pm	20.30pm	SOCIAL EVENT 2	EVA International "Chinese Social Evening" Hosted by Prof. Yi JI & Sean Clark of Guangdong	Chairs: Intro Terry Trickett Event : Sean Clark & Yi Ji	HYBRID SESSION	

Tuesday, 9th July 2024

Wednesday, 10th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes	
	Greet from 9.30am					Coffee for 'In person' Attendees. Zoom fron 9.45am for Online Attendees	
	09.50am	10.00am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Reflections on the Dig Chair: TBA	ital Medium	
P23	10.00am	10.20am	Full Paper 8691	Jonathan Bowen	Ruskin, Millais, and the Aclands: The colourful story of a painting, from oils to pixels	IN PERSON	
P24	10.20am	10.40am	Full Paper 3653	Kenneth Feinstein	Understanding our relationship to the Other in the car park image	IN PERSON	
P25	10.40am	11.00am	Short 8454 & Demo in break	Andy Lomas	Twitchy Cells	IN PERSON	
BREAK	11.00am	11.20am	Demo	20 Minute BREAK Tea and Coffee	Cultural Responses to Emerg	ing Technologies	
P26	11.20am	11.40am	Short Paper 4274		Emerging Trends in Online learning		
P27	11.40am	12.00 Noon	Full Paper 1105	Caitríona McAllister	The Allure of Immersive Technologies	IN PERSON	
P28	12.00 Noon	12.20pm	Full Paper 3123	Lindsay MacDonald and Elizabeth Watkins	Looking at Wilson's Paintings of the Antarctic	IN PERSON	
Keynote 2	12.20pm	1.00pm	Keynote	Erinma Ochu	ABOUT: World making potential of participatory science & technology subcultures. Chair: TBA	Uni of West of England	
BREAK	1.00pm	13.40pm		40 Minute LUNCH BREAK	Interfaces and Identity Chair: TBA		
P29	13.40pm	14.00pm	Full Paper 3797	Carl Hayden Smith and Filip Lundstrom	Hyperhumanism in the Age of Generative AI: The Impact on Human Identity and Creativity	IN PERSON	
P30	14.00pm	14.20pm	Short Paper 8059	Daniela de Paulis	A Sign in Space: the challenges of interpreting a potential extraterrestrial message	ONLINE	
P31	14.20pm	14 40pm	Short Paper 1925	Raffaella Folgieri, Annalisa Banzi, Maria Elide Vanutelli, Vincenza Ferrara and Claudio Lucchiari	Can Brain computer interface predict change in anxiety during an art experience? Preliminary data from the ASBA project	IN PERSON	
P32	14.40pm	15.00pm	Short Paper 4050 + Demo into break	Gaetan Boisson	Pose detection and gamification of learning: the Gamified Gamelan	IN PERSON	
BREAK	15.00pm	15.20pm	Demo	20 Minute BREAK	Immersive and Responsiv Chair: TBA	e Installations	
P33	15.20pm	15.40pm	Full Paper 8697	Marta Pérez Campos	Software on the Spotlight and its Eventual Cloistering	ONLINE	
P34	15.40pm	16.00pm	Short Paper 0398	Otniel López Altamira	Immersive teaching material of architectural memory in Mexico (Oaxaca)	IN PERSON	
P35	16.00pm	16.20pm	Full Paper 1817	Maureen Kendal, Jacob Deakin and Caitriona McAllister	Dolls House - Art Installation	IN PERSON	
P36	16.20pm	16.50pm	Full Paper & Demo 6753	Karoline Winzer	Immersive Al-Driven Language Learning: animating languages through gamified encounters	IN PERSON	
P37	16.50pm	17.10pm	Full Paper 8970 & Demo in Break	Elke Reinhuber	Capturing Hong Kong's overlooked "Concrete Sculptures" in all dimensions	IN PERSON School of Creative Media, City University of Hong Kong	
BREAK	17.10pm	18.00pm	Demo	50 Minute BREAK		KOUR	
	18.00pm	20.30pm	SOCIAL EVENT 3	Lumen Prize Evening with Speakers & Panel followed by refreshments	BCS Eventbrite Bookable	HYBRID	

Thursday, 11th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes	
	Greet from 9.30am					Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees	
	09.50am	10.00am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	AI and the Future of Co Chair: TBA	omputer Art	
P38	10.00am	10.20am	Short Paper 3760	Sean Clark	Leicester Computer Art Pioneers	HYBRID	
P39	10.20am	10.40am	Full Paper 9258	Brian Reffin Smith	Professional fouls in computer art: from magneto-kinetic anti- aliasing to persuading AI to lie for art	IN PERSON	
P40	10.40am	11.00am	Short Paper 8741	Nick Lambert	Generative AI and the Death of Computer Art	IN PERSON	
BREAK	11.00am	11.20am		20 Minute BREAK Tea and Coffee	Interactive Exhibitions Beyo Chair: TBA	nd the Museum.	
P41	11.20pm	11.40am	Full Paper 1524	Anna Shvets and Anthony Trzepizur	Combining a Time-Distributed Data Generator with the Niagara Particle System: Transforming 2D Audio-Visual Artwork into Interactive VR Experience.	IN PERSON	
P42	11.40am	12.00 Noon	Full Paper 2548	Sofia Ponte	Net Art: the Missing per cent at Traditional Museums of Art in Portugal	IN PERSON	
P43	12.00 Noon	12.20pm	RW Extra UAL Creative Computing Institute	Sarah Selby /Rod Dickinson	Challenging Public Perception of Artificial Intelligence Through Crowdsourced Chess	IN PERSON	
Keynote 3	12.20pm	1.00pm	Keynote	Tom Middleton	Audio Therapeutics - The Evolution of Sound as Medicine. Interactive Exhibitions Bewand the Museum	Co-Founder White Mirror Consultancy	
BREAK	1.00pm	13.50pm		50 Minute LUNCH BREAK	Rewood the Mucoum Note these sessiona are Parallel with RW The Digital Uncanny Chair TBA	Split Rooms	
P44	13.50pm	14.10pm	Full Paper 1284	Carinna Parraman, Tracy Hill, Matt Smith, Mike White, Laura Clarke and Alicia Paz	Translation in Transition: The Cabinet of Curiosities	IN PERSON	
P45	14.10pm	14.30pm	Full Paper 6173	Lila Moore	Technoetic Magick: Explorations of the Uncanny Double as a Noetic and Magickal System through the Complementary Lenses of Al Image Generation and AR	IN PERSON	
P46	14.30pm	14.50pm	Paper	Pieter Steyaert and Diego Maranan	ARTIFEX: Exoplanet Atmosphere Visualisation.	IN PERSON	
P47	14.50pm	15.10pm	Full Paper 4296 & Demo in break	Marilene Oliver and Scott Smallwood	Your Data Body	IN PERSON	
BREAK	15.10pm	15.30pm	Demo	20 min Break Gretchen Andrew.	Algorithms and Art Chair: TBA The Artistic Tension: Face Tuning,		
P48	15.30pm	15.50pm	Full Paper 5194	María Peguero and Amelie Schlaeffer	The Artistic Tension: Face Tuning, Algorithms, and the Wild Era of Self-Perception	IN PERSON	
P49	15.50pm	16.10pm	Full Paper 6211	Kate Hennessy, Hannah Turner, Meghann O'Brien, Reese Muntean and Doenja Oogjes	Journey into Form: Transmediating the woven artwork of Jaad Kuujus	ONLINE CANADA & CALIFORNIA	
P50	16.10pm	16.40pm	Full Paper 4296 & Demo 30 min	Ilze Briede	Reimagining Living Ontologies: An immersive cross-disciplinary collaborative performance that combines biophysical data, generative patterns and improvisation	ONLINE York Uni Canada	
P51	16.40pm	17.10pm	Short Paper 1888 & Demo into Early evening	Batuhan Bintas	Cyber Mushroom	IN PERSON	
	17.10pm	17.40pm	Online Pop up from NY	Terrence Masson & MFA School of Visual Arts, New York	Student & Staff ONLINE from SV		
BREAK	17.40pm	18.00pm	Demo	Research Workshop Pop Up Show Set UP	EVA Evening Event		
	18.00pm	18.20pm		Andy Brunskill-Existant	Sponsored Talk & Demo ates Thursday & Friday	ATRIUM	
	18.00pm	20.30pm			ates Thursday & Friday & Tell' Pop Up Show	All BCS Rooms	

RESEARCH WORKSHOP DAY 1

Parallel Session

BREAK	1.00pm	13.40pm		40 Minute LUNCH BREAK	Note these sessions are Parallel to Afternoon Sessions Chair: Graham Diprose		
P44 RW01	13.50pm	14.10pm	De Montfort University, Leicester	Sean Carroll	Advancing Curatorial Practice with Archives using Al	IN PERSON	
P45 RW02	14.10pm	14.30pm	Goldsmith s University	Ana Sofia Calixto	Texture of Longing: Memories in Palpable Form	IN PERSON	
P46 RW03	14.30pm	14.50pm	UAL Creative Computing Institute	Kourosh Simpkins	Gotham's Shadow: The Unseen Watchers	IN PERSON	
P46 RW04	14.50pm	15.10pm	Univ of Greenwich	Andrei Copaceanu	Using Voice Input to Control and Interact With a Narrative Video Game	IN PERSON	
BREAK	15.10pm	15.30pm		Short Break			
P47 RW05	15.30pm	15.50pm	Goldsmith s University	Zidian Pan	Hybrid Temporal Detectivism: The Interplay of Detective Aesthetics, Temporal Dynamics, and Artistic Fictioning	IN PERSON	
P48 RW06	15.50pm	16.10pm	Univ of Greenwich	Christopher Folorunso	Horror in Modern and Retro 3D Games	IN PERSON	
P49 RW07	16.10pm	16.30pm	UAL Creative Computing Institute	Aila Araghi	Exploration of the Reliability of Criminal Sentencing: Assessing the Impact of Current Sentencing Systems in the USA on Marginalised Communities	IN PERSON	
P50 RW 08	16.30pm	16.50pm	Univ of Greenwich	Jagunmolu Bamidele Oke	Enhanced Squad Behaviour in Tactical Action Games	IN PERSON	
NEW RW 09	16.50pm	17.10pm	Independent Researcher	Caz Coronel	An investigation into the efficacy of single and multi-sensory Brain Entrainment to achieve Transcendent States for Therapeutic Application	IN PERSON	
	17.10pm	17.40pm	Online Pop up from NY	Terrence Masson & MFA School of Visual Arts New York	Student & Staff	ONLINE from SVA NY	
BREAK	17.40pm	18.00pm	Demo	Research Workshop Pop Up Show Set UP	EVA Evening Event		
	18.00pm	18.15pm		Andy Brunskill-Existant	Sponsored Talk & Demo	ATRIUM	
	18.00pm	20.30pm		Delegates Thur & Frida EVA Evening Event with	y 'Show & Tell' Pop Up Show	All BCS Rooms	
				Refreshments			

Friday, 12th July 2024

Talk No.	Start Time	End Time	E/Chair	Organizers	Торіс	Notes				
						Coffee for 'In person'			1	
	09.50am	10.00am	INTRO	WORKSHOPS AND NETWORKING DAY	Workshop Chair: Carl Smith Session Chair: TBA	Attendees from				
				INETWORKING DAT	Session chair. TBA	9.45am	PARALLE	SESSION		
P52	10.00am	10.20am	Full Paper 8717	Oliver Gingrich, Julie Watkins, Ryan Flynn, Dev Saxena and Tom J Lum	Shape Theory in Pedagogy & Practice	HYBRID	Hazan	p 1 Susan -7634		
P53	10.20am	10.40am	Full Paper 6356	Gavin Lawson	A Technological Approach To Well- Being In The Music Industry.	IN PERSON		Workshop oosal		
P54	10.40am	11.00am	Full Paper 6485 & Demo in Break	Ella Raidel, Benjamin Seide and Ross Adrian Williams	Performing the City in Cine VR: A collaborative spatial practice investigating the urban space of Singapore through performative acts	IN PERSON		Own Device OD)		
	11.00am	11.20am		Short Break	Chair TBA					
P55	11.20pm	11.40am	Short paper 9855	Carla Capeto	Theatre and AI: Looking ethical undertones in artistic practice	IN PERSON	Work	shop 2		
P56	11.40am	12.00 Noon	Short Paper 7833	Marianne Markowski, Marco Gagliardi and Jon Weinel	A place to tinker and transform: Our vision for the XR lab for health, well-being and education	IN PERSON		n Smith and ndstrom		
P57	12.00 Noon	12.20pm	Short Paper 7451	Mona Hedayati	Curves and Reverbs: A Wearable- to-Sound Participatory Performance	IN PERSON		iology ymous	PARALLE	EL SESSION
KEYNOTE	12.20pm	1.00pm	Keynote 4	Katherine Green	Social Documentary Photography and her Work and Community Based Projects Chair TBA	IN PERSON	Keynote 5 12.20pm Keynote 6 12.40pm	12.40pm	Roderick Kennedy, Kim Nevelsteen, Joel Dietz Carlos Zapata- Carratala, Joel Dietz	Interdimensional Mapping HyperMuse
BREAK	1.00pm	13.40pm		40 Minute I UNCH BREA	iona are Parallel with RW The Di	The Digital Imaginary 1	12.100	2.0000111	Joer Dietz	
Diterit	1.0000111	15.100111		Xavier Aure Calvet.	Revisiting Paintings: Automated					
P58	13.40pm	14.00pm	Full Paper 2622	Chatrapathi Akula and Kyle Hirani	2.5D capture for large planar artworks	IN PERSON				
P59	14.00pm	14.20pm	Short Paper 5319	Jon Malis	The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator	IN PERSON				
P60	14.20pm	14 40pm	Demo 8661	Stuart Smith	The Role of "Accidents" in My Digital Art	ONLINE University of Massachusetts Lowell				
P61	14.40pm	15.00pm	Full Paper 3324 & Demo in Break	Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti	ve 3.0: stories of our extreme selve	IN PERSON OR HYBRID				
BREAK	15.00pm	15.20pm	DEMO	20 min Break	The Digital Imaginary 2 Chair: TBA					
P62	15.20pm	15.40pm	Full Paper 9134	Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram	Bilingual Visual Narratives Design: exploring the creative process	CHANGE NOW IN PERSON Brazil				
P63	15.40pm	16.00pm	Short Paper 0986	Richard Carter	Aeolian AI: Generative art and environmental computing	ONLINE Univ of York UK				
P64	16.00pm	16.20pm	Full Paper 4715	Grace Grothaus, Kieran Maraj, Joel Ong and. Regina Lee	Celestial Objects and Aeriform Masses: visualization of RSOnar data	ONLINE York Univ Canada				
			Full Paper		Imaginatrix - Impact of technology		1			
P65	16.20pm	16.50pm	4672 & Demo	Batuhan Bintas	on the developping minds of young adults	IN PERSON				
P65 BREAK	16.20pm 16.50pm 17.00pm	16.50pm 17.00pm 18.00pm	4672 &	FIN		IN PERSON				

RESEARCH WORKSHOP DAY 2

Parallel Session

BREAK	1.00pm	13.40pm		Note these sessio	na are Parallel to Afternoon Sessions Chair	: Graham Diprose		
P58 RW10	13.40pm	14.00pm	Researcher & Photographer	Margarita Galendina	Recent Progress in a Research Project 'Capturing and Preserving Memories of Buryat-Mongol Folklore in Siberia'	IN PERSON		
P59 RW11	14.00pm	14.20pm	Univ of Greenwich	Christopher Gainz	AI-Based NeRFs Scanning for Virtual Production	IN PERSON		
P60 RW12	14.20pm	14 40pm	Univ of Hertfordshire	Shozab Humayun	Vitiligo Marginalization and Raising Awareness Through Animation	IN PERSON		
P61 RW13	14.40pm	15.00pm	Delusional Enterprises Gothenburg, Sweden	Simon Håkansson	The EDGE of Chaos: a Biomimetic Toolkit for Developing Lifelike Digital Organisms	IN PERSON		
BREAK	15.00pm	15.20pm	DEMO in break	20 min Break				
P62 RW14	15.20pm	15.40pm	Goldsmiths University	Michelle So	Consciousness and Immersive Installation	IN PERSON		
P63 RW15	15.40pm	16.00pm	Univ of Hertfordshire	Xinge Tong	What Developers Want: Visualising Game Reviews Analysis	IN PERSON		
P64 RW16	16.00pm	16.20pm	Univ of Greenwich	Eulalia Civit	Visual Representation of Noise in Augmented Reality Environments	IN PERSON		
P65 RW17	16.20pm	16.40pm	Goldsmiths University	Jun Chen Zhou	In the Collapsing Language: AI Sees Through the Ephemeral Emergence of Absence	IN PERSON		
	16.40pm	16.50pm		RESEARCH WORKSHOP BREAKS AT 16.40 to clear up any Pop Ups				
	16.50pm	17.00pm		FINAL CON	NFERENCE SUMMING UP			
BREAK	17.00pm	18.00pm	CLOSE	FINAL NETWORKING AND FAREWELLS UNTIL July 2025				